# SDR DALA14019516309

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 101,288 hours, 12,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE LINE CHECK, UPPER DECK EMERGENCY LIGHTS INOPERATIVE AT SEATS 72-75.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51, WDM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
